# SDR AALA982049

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND LEFT ICE LIGHT STATION 720B-720C BETWEEN STRINGER 16 LEFT AND 19 LEFT.  PERFORMED FUSELAGE SKIN REPAIR AT LEFT WING SCANNING LIGHT CUTOUT PER SRM 53-30-3, ALODINED AND PRIMED PER MM 51-20-0.  (M)
